# SDR GRTA20210528001

- Difficulty date: May 16, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N531AW
- Make and model: Beech 300BEECH
- Aircraft serial: FA98
- Aircraft time: 10,575 hours, 11,880 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR LOWER SKIN CRACKED & DAMAGED AT APPROX FS 288 AT LOWER END WITH DOOR OPEN.  REPAIRED IAW TEXTRON FIELD REPAIR FR-FA-98-9257.
